Results 1 to 5 of 5

Thread: Confused about Conception and HPT's

  1. #1
    BabyBear75 Guest

    Question Confused about Conception and HPT's

    Hi Everyone, I'm sorry if this is in the wrong spot. I'm sure the same question has been asked a thousand times but I've searched for ages and cant find a close enough answer. Normally my cycles are regular between 28-30 days because I have been on the pill (Yasmin) for 18 months this time. I am now at Cycle day 35 and no sign of my period. I have done 5 HPT's and all show an extremely faint second line within the 3 minutes. When I say faint I mean it is there but not really there IYKWIM. It is clear enough to see and it has colour. I will be very suprised (shocked BUT pleasantly suprised I must say) if I am PG as I have been using Yasmin and had no vomiting or anything while on it but I'm starting to wonder. Last Friday I had to go home from work at 10.30am as I was so so sick and I have been tired for over a week. I feel like its 10pm at 3pm IYKWIM.
    2 years ago I had my Gall bladder removed and since then I have suffered from diarrhea (sorry about the Too Much Info) at least a few days a week as a side effect. Is it possible that this can reduce the effectiveness of the Pill? Has anyone heard about this? My doctor never mentioned it. I guess I'm a bit confused as If I was already 5 days "late" shouldnt it be showing a positive by now? If I ovulated "late" when is the best time to test?


  2. #2

    Join Date
    Jun 2007
    Location
    Somewhere between asleep and awake
    Posts
    1,194

    Default

    Hi babybear,
    It does sound like you are pg. If the line is coming up that quickly then it sounds like it. I tested when I was pg with my DD when I was 7 days late and the second line was so faint I had to get three people to look at it before I believed that I wasn't just imagining it. Symptoms sound like you are pg too but that's pretty early for symptoms to come on. I've never heard of diarrhoea reducing the effectiveness of the pill. Sorry. Congratulations!!!!!

  3. #3
    BabyBear75 Guest

    Smile thanks.

    Thanks NikW! It could just be all hormonal but ive never missed a period on the pill b4. Ive stopped taking it yesterday just in case i am PG. I guess its off to my doctor 4 a blood test. Thanks again.

  4. #4

    Join Date
    Sep 2007
    Location
    travelling
    Posts
    9,567

    Default

    Hi & welcome to BB! You'll soon be adicted like the rest of us.

    Sounds like you may be pregnant. Maybe give it a few more days & test again. The further you are the darker the line should be.

  5. #5

    Join Date
    Mar 2007
    Location
    outer South East Melbourne
    Posts
    2,881

    Default

    I'd say you are pregnant. A line is a line - and you've had 5 of them!!!!

    Either vomiting or the runs could affect the absorption of the pill as it might not be in your system long enough to take effect.

    I'd be heading off for a BT to confirm.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •